On the exact solution of the Euclidean three-matching problem

Magyar, Gábor and Johnsson, Mika and Nevalainen, Olli: On the exact solution of the Euclidean three-matching problem. Conference of PhD Students in Computer Science, (1). pp. 74-75. (1998)

[img] Cikk, tanulmány, mű
cscs_1998_074-075.pdf

Download (101kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (1.) (1998) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 1998
Volume: 1
Page Range: pp. 74-75
Uncontrolled Keywords: Algoritmus - előadáskivonat
Date Deposited: 2019. Oct. 02. 08:16
Last Modified: 2019. Oct. 02. 08:16
URI: http://acta.bibl.u-szeged.hu/id/eprint/59545

Actions (login required)

View Item View Item